# SDR FDEA202501030007

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND NOSE LANDING GEAR TRUNNION   WEB STATION 583 EXISTING TRIMMED OUT AREA FOUND CRACK APPROXIMATELY 0.35". LEFT HAND NOSE LANDING GEAR TRUNNION WEB STATION 583 EXISTING TRIMMED OUT AREA   WITH CRACK OF 0.35" CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0381761P1 TITLE:   FUSELAGE - MAINFRAME - CRACK REPAIR ON LH NOSE LANDING GEAR TRUNNION FITTING STA   595. REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100.
